# SDR 98ZZZX1206

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Cage
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR LOWER AFT SEAL CAGE CRACKED.  REPLACED LOWER AFT SEAL CAGE.
